MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® SUTURE FOR CHORDAE TENDINEAE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

W. L. GORE & ASSOCIATES, INC. GORE-TEX® SUTURE FOR CHORDAE TENDINEAE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 3200A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H3: device in transit to manufacturer.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that the patient underwent a mitral annuloplasty on (b)(6) 2023 and was treated with gore-tex® suture for chordae tendineae.Reportedly on (b)(6) 2023 a reintervention was performed due to the identification of a mitral leak.It was stated that the gore-tex® suture for chordae tendineae had torn off and discolored yellowish.The residues of the explanted threads are available for evaluation.
 
Additional Manufacturer Narrative
H6: updated coding due to final investigation results.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that the patient underwent a mitral annuloplasty on (b)(6) 2023 and was treated with gore-tex® suture for chordae tendineae.Reportedly on (b)(6) 2023 a reintervention was performed due to the identification of a mitral leak.It was stated that the gore-tex® suture for chordae tendineae had torn off and discolored yellowish.The patient tolerated the procedure and returned home.The residues of the explanted threads are available for evaluation.

Brand Name
GORE-TEX® SUTURE FOR CHORDAE TENDINEAE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
katharina herkt
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17296483
Report Number3003910212-2023-01469
Device Sequence Number3784316
Product Code GAW
UDI-Device Identifier00733132602575
UDI-Public00733132602575
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P820083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3200A
Device Catalogue Number3200A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexUnknown